# SDR 96ZZZX6131

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3247
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 3
- Part time: 4,014 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PERFORMING WALK-AROUND IN SAN JOSE, A BIRD WAS FOUND INGESTED IN ENG NR 3.  ACCOMPLISHED ENGINE BORESCOPIC INSPECTION DUE TO BIRD STRIKE, NO DAMAGE FOUND ON THE ENGINE.  ENGINE RUN-UP.  ALL PARAMETERS WITHIN LIMITS.
